MathSciNet Relay Station
MathSciNet bibliographic data
MR2100243 54H25 (54E40)
Jachymski, Jacek; Jóźwik, Izabela On Kirk's asymptotic contractions. J. Math. Anal. Appl. 300 (2004), no. 1, 147–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement